# SDR VNAA0803011

- Difficulty date: March 25, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 8,932 hours, 9,252 cycles
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Out Of Rig
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE RIGHT HAND THRUST LEVER AT FULL FORWARD DOES NOT PRODUCE POWER UP TO CLIMB BUGS.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND RIGGED THE RIGHT HAND THROTTLE CONTROLS IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE GROUND RAN AIRCRAFT, POWER ASSURANCE CHECKS WERE GOOD.  AIRCRAFT PRODUCING POWER TO MAX ALLOWABLE LIMITS AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
